Drug-induced rash on wrist

Drug-induced rash on wrist

M320/0497 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 34.9MB

Downloadable file size: 1.3MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: MODEL RELEASED. Drug-induced rash on the skin of a 60-year-old woman's wrist. Drug-induced reactions are usually treated by anti-histamines and avoidance of the cause.

Release details: Model release available. Property release not required.

Keywords: 60, 60s, abnormal, adult, allergic, allergy, arm, caucasian, close-up, condition, dermatological, dermatology, detail, disease, disorder, drug reaction, drug-induced, female, healthcare, human, human body, inflamed, inflammation, inflammatory response, medical, medicine, middle-aged, patient, people, person, rash, side effect, sixties, skin, unhealthy, white, woman, wrist

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.